Condition of the elimination of overflow oscillations in two-dimensional digital filters with external interference

Title
Condition of the elimination of overflow oscillations in two-dimensional digital filters with external interference
Author(s)
박주현H. Shen[H. Shen]J. Wang[J. Wang]Z. Wu[Z. Wu]
Keywords
MARCHESINI 2ND MODEL; GLOBAL ASYMPTOTIC STABILITY; MARKOV JUMP SYSTEMS; ROBUST STABILITY; ROESSER MODEL; LMI APPROACH; 2-D; NONLINEARITIES; SATURATION; CRITERION
Issue Date
201410
Publisher
INST ENGINEERING TECHNOLOGY-IET
Citation
IET SIGNAL PROCESSING, v.8, no.8, pp.885 - 890
Abstract
This study is concerned with the problem of the elimination of overflow oscillations (EOOs) for two-dimensional (2D) digital filters with external interference. The main purpose is the presentation of a new unified criterion such that the underlying 2D digital filter is stable with a positive prescribed interference attenuation level. A performance index is proposed for the first time, which is referred to as generalised dissipativity property. By using this index and two harmonic slack matrices, a novel criterion is established, which can be used to solve H EOOs, passive EOOs and l(2)-l EOOs for 2D digital filters with external interference in a unified framework, and reduce the conservatism of the existing results. The effectiveness of the criterion is demonstrated by a numerical example.
URI
http://hdl.handle.net/YU.REPOSITORY/30621http://dx.doi.org/10.1049/iet-spr.2013.0495
ISSN
1751-9675
Appears in Collections:
공과대학 > 전기공학과 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE